MathSciNet Relay Station
MathSciNet bibliographic data
MR431657 65H05
Popoviciu, Tiberiu Über die Approximation der Funktionen und der Lösungen einer Gleichung durch quadratische Interpolation. Numerische Methoden der Approximationstheorie, Band 1 (Tagung, Math. Forschungsinst., Oberwolfach, 1971), pp. 155–163. Internat. Schriftenreihe Numer. Math., Band 16, Birkhäuser, Basel, 1972.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement